The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.113 NO.1 / 1994 )
home Maximum Estimates for Solutions of Degenerate Parabolic Equations in Divergence Form
Pages 534-571
Gary M. Lieberman,
home A Note on a Theorem of Pucci and Serrin
Pages 535-542
Giovanni Leoni,
home Precise Damping Conditions for Global Aysmptotic Stability for Nonlinear Second Order Systems II
Pages 505-534
Patrizia Pucci , James Serrin,
home Traveling Waves for Distributed Gas-Solid Reactions
Pages 452-472
A. Di Liddo, L. Maddalena, I. Stakgold,
home Resonant Nonlinear Geometric Optics for Weak Solutions of Conversation Laws
Pages 473-504
Steven Schochet,
home A Two-Parameter Shooting Problem for a Second-Order Differential Equation
Pages 418-451
Thierry Cazenave,
home On the Relation Between Global Properties of Linear Difference and Differential Equations with Polynomial Coefficients, I
Pages 201-233
G.K. Immink,
home On Global Asymptotic Stability of a Class of Nonlinear Systems Arising in Neural Network Theory
Pages 246-264
Mauro Forti,
home A Theorem of the "Mountain Impasse" Type and Semilinear Elliptic Problems on Manifolds
Pages 234-245
Kyril Tintarev,
home A Proof That the Lorenz Equations Have a Honoclinic Orbit
Pages 166-188
S.P Hastings, W.C. Troy,
home Asymptotically Linear Elliptic Equations without Nonresonance Conditions
Pages 150-165
Noriko Mizoguchi,
home The Method of Lines and the Approximation of Zeros of m-Accretive Operators in General Banach Spaces
Pages 128-149
Athanassios G. Kartsatos,
home Aubry-Mather Sets for Finite-Twist Maps of a Cylinder and Semilinear Duffing Equations
Pages 106-127
Ming-Liang Pei,
home On Saddle - Loop Bifurcations of Limit Cycles in Perturbations of Quadratic Hamiltonian Systems
Pages 84-105
E. Horozov , I.D. Iliev,
home Dichotomies for Linear Evolutionary Equations in Banach Spaces
Pages 17-67
Robert J. Sacker, George R. Sell,
home Degenerate and Non-trivial Hyperbolic Polycycles with Two Vertices
Pages 68-83
A. Mourtada,
home On a Class of Singular Boundary Value Problems which Constrains the Boundary Conditions $X'(0) = X(1) = 0$
Pages 1-16
Antonio Timeo,
home Multiple Periodic Solutions of Small Vector Fields on Differential Manifolds
Pages 189-200
Michael Feckan,
home The method of lines and the approximation of zeros of $m$-accretive operators in general Banach spaces.
Pages 128-149
Kartsatos Athanassios G., Shin Ki Yeon,